Gastroparesis: Delayed emptying of food from the stomach
On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA and social media since 1977. Our tools are simple to use, anonymous and free. Start now >>>
Does anyone know if it's possible to have a tummy tuck with Gastroparesis? I know that you have to be careful with anesthesia... but I'm wondering if the distension would cause problems... Or if the procedure itself would cause more nerve damage.
I have sever stomach issues and haven't been able to eat anything sold without vomiting, bloating, and in severe pain. When I take LSD my stomach doesn't bloat and Im not in pain when I eat something that's not too solid like mash potatoes. Can anyone help me understand why? Or if this has happened to them? Can LSD help my stomach issues?
I have gastroparesis and I have chronic pain issues, so I take hydrocodone 7.5/325. The last few days I have felt like something was stuck in my throat. This morning it is better, but still there. I am in so much pain, but I am afraid to take a pain pill cuz I don't want it to hurt me even more than it does now. Yesterday I ate only things like soup and nutritional drinks. HELP!
I have always been a very active thin individual. I am a migraine sufferer and in 2010, I had a duodenal resection, that left me with gastroparesis, which is getting worse. I have gained 20 pounds and have high cholesterol. I have never had high cholesterol before. My last blood work came back high, even though, I am on an all liquid diet and 1 hour of aerobic exercise 6 times a week. I am worried about gaining weight, increased migraines and fatigue. I work third shift. I am very worried about the cholesterol medication. Can anyone give me answers?
More questions for: Gastroparesis
HI, I have a concussion with severe gastropareses. I can only have liquids right now. I was fine before this happened and now I am sick all the time. I haven't eaten in one month. My family doesn't understand and they keep trying to make me eat food like mashed potatoes. I had crackers and threw them up. I hate when they don't understand why I can't go to family dinners. I tell them it's torture and go home. Then they tell me to get out in the sun more. I can't control these headaches. My neurologist can't see me because he's too backed up and the concussion clinic told me I had to see him. I'm getting depressed. Anyone relate to this? Any suggestions on what I can eat that won't make me sick? Did anyone ever only be able to only have clear liquids? I'm sorry, this is all new to me and I'm getting scared. I've lost 13 lbs already and I'm thin to begin with. People are noticing my weight loss and they think I relapsed back into my anorexia. It pisses me off because I've been in recovery 13 years and damn proud of that. Thank you, Cindy. I just hate that my own family questions this but my physician knows that's not so and I've been with him 30 years.
Going on month 8 of zyprexa withdrawal. Can anyone else relate? Im very lost right now! My doctor thinks im lying about my horrific withdrawals. He wont even give me anti-nausea medication, even though i'm nauseated 24/7. I have almost every withdrawal symptom imaginable. I was taking 15-20mg a day for 6 years, and my doctor tapered me off in just 2 weeks. Im so very sick and have been in bed since I stopped taking Zyprexa. I've lost 40+ pounds and had a colonoscopy and GI scope. GI doctor says I have inflamation in GI tract and stomach, IBS, Spastic Colon (which is a kind way of saying my muscles in my stomach cramp 24/7 like I have a charlie horse in my entire abdomen. Also have a very odd situation with my diaphram feeling like its being aggressively pulled into my abdomen. there is actually a noticeably large divit in my diaphram area), and GERD. I'm terrified to eat because it feels like glass shards passing through my tummy and GI tract. It would be nice to talk to others like me, who are suffering and dont know anyone who can relate!!! Feeling very helpless, and had to move out of state so that my family can take care of me, since my doctor has been refusing treatment or referrals to specialists.
I, actually, am interested in finding out about anyone's experience with taking clonazapam and having gastroparesis as an adolescent. My daughter is suffering with little relief from her symptoms. She's been taking erythromycin for about 2 weeks now.
Hello all, New to the group and looking for information and support, I guess. Not officially diagnosed with GASTROPARESIS yet- but I have been on Cipro and Flagyl for 3 different bouts of diverticulitis in the last 7 months. Now, within the last 3 weeks and out of the blue- I can barely eat. I get full on just a few bites of food, and my food won't digest. It just sits in my stomach for up to 8 hrs or so before It finally goes down. I can only eat soups and soft foods- eggs, saltines, etc. MY GI doc is doing a "pill" test in 2 months, but that seems like two years. EGD was basically normal other than GERD. I've lost 46 lbs in 10 weeks (246, to 200). Yes, I needed to lose weight, but not like this. My life has been turned upside down in the blink of an eye. I'm only 51, but relegated to the bed most of the time. I believe the fluoroquinones have given me gastroparesis. I'm just miserable. Thanks for allowing me to vent. I hope all is well with each one of you- and may God bless you all.
More reviews for: Gastroparesis
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.